Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Fractional Calculus and Applied Analysis

Editor-in-Chief: Kiryakova, Virginia

IMPACT FACTOR 2018: 3.514
5-year IMPACT FACTOR: 3.524

CiteScore 2018: 3.44

SCImago Journal Rank (SJR) 2018: 1.891
Source Normalized Impact per Paper (SNIP) 2018: 1.808

Mathematical Citation Quotient (MCQ) 2018: 1.08

See all formats and pricing
More options …
Volume 18, Issue 1


Multiple Solutions for a Class of Fractional Hamiltonian Systems

Jiafa Xu / Donal O'Regan / Keyu Zhang
Published Online: 2015-02-10 | DOI: https://doi.org/10.1515/fca-2015-0005


In this paper, we establish two existence theorems for multiple solutions for the following fractional Hamiltonian system


where α(1/2,1),t,u=(u1,,uN)TN, and LC(,N2) is a symmetric and positive definite matrix for all t,WC1(×N×) and ∇W is the gradient of W about u.

MSC 2010: Primary 34C37; Secondary 35A15; 35B38

Key Words and Phrases: fractional Hamiltonian system; critical point; variational methods; multiple solutions


  • [1] M. Al-Refai, Y. Luchko, Maximum principle for the fractional diffusion equations with the Riemann-Liouville fractional derivative and its applications. Fract. Calc. Appl. Anal. 17, No 2 (2014), 483-498; DOI: 10.2478/s13540-014-0181-5, http://link.springer.com/article/10.2478/s13540-014-0181-5.CrossrefGoogle Scholar

  • [2] A. Ambrosetti, P. Rabinowitz, Dual variational methods in critical point theory and applications. J. Funct. Anal. 14, No 4 (1973), 349-381.CrossrefGoogle Scholar

  • [3] G. Bin, Multiple solutions for a class of fractional boundary value problems. Abstr. Appl. Anal. 2012 (2012), Article ID 468980.Google Scholar

  • [4] C. Bai, Existence of three solutions for a nonlinear fractional boundary value problem via a critical points theorem. Abstr. Appl. Anal. 2012 (2012), Article ID 963105.Google Scholar

  • [5] J. Chen, X. Tang, Infinitely many solutions for a class of fractional boundary value problem. Bull. Malays. Math. Sci. Soc. 36, No 4 (2013), 1083-1097.Google Scholar

  • [6] X. Chang, Ground state solutions of asymptotically linear fractional Schrodinger equations. J. Math. Phys. 54 (2013), Article ID 061504.CrossrefGoogle Scholar

  • [7] X. Chang, Z. Wang, Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity. Nonlinearity 26 (2013), 479-494.Web of ScienceCrossrefGoogle Scholar

  • [8] W. Dong, J. Xu, Z. Wei, Infinitely many weak solutions for a fractional Schrodinger equation. Boundary Value Problems 2014 (2014), Article ID 159, 14 p.Google Scholar

  • [9] F. Jiao, Y. Zhou, Existence of solutions for a class of fractional boundary value problems via critical point theory. Comput. Math. Appl. 62, No 3 (2011), 1181-1199.CrossrefGoogle Scholar

  • [10] F. Jiao, Y. Zhou, Existence results for fractional boundary value problem via critical point theory. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 22, No 4 (2012), Article ID 1250086.CrossrefGoogle Scholar

  • [11] Y. Li, H. Sun, Q. Zhang, Existence of solutions to fractional boundary value problems with a parameter. Electron. J. Diff. Equ. 141 (2013), 1-12.Google Scholar

  • [12] Y. Luchko, Maximum principle and its application for the timefractional diffusion equations. Fract. Calc. Appl. Anal. 14, No 1 (2011), 110-124; DOI: 10.2478/s13540-011-0008-6; http://link.springer.com/article/10.2478/s13540-011-0008-6.CrossrefGoogle Scholar

  • [13] X. Lin, X. Tang, Existence of infinitely many solutions for p-Laplacian equations in RN. Nonlinear Anal. 92, (2013), 72-81.Google Scholar

  • [14] Q. Li, H. Su, Z. Wei, Existence of infinitely many large solutions for the nonlinear Schrodinger-Maxwell equations. Nonlinear Anal. 72, No 11 (2010), 4264-4270.Google Scholar

  • [15] W. Liu, X. He, Multiplicity of high energy solutions for superlinear Kirchhoff equations. J. Appl. Math. Comput. 39, No 1-2 (2012), 473-487.Google Scholar

  • [16] N. Nyamoradi, Infinitely many solutions for a class of fractional boundary value problems with Dirichlet boundary conditions. Mediterr. J. Math. 11, No 1 (2014), 75-87.Web of ScienceCrossrefGoogle Scholar

  • [17] J. Sun, H. Chen, J. Nieto, Homoclinic solutions for a class of subquadratic second-order Hamiltonian systems. J. Math. Anal. Appl. 373, No 1 (2011), 20-29.CrossrefGoogle Scholar

  • [18] M. Struwe, Variational Methods, Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems. 3rd Ed., Springer-Verlag, New York (2000).Google Scholar

  • [19] C. Torres, Mountain pass solution for a fractional boundary value problem. J. Fract. Calc. Appl. 5 (2014), 1-10.Google Scholar

  • [20] C. Torres, Existence of solution for a class of fractional Hamiltonian systems. arXiv:1212.5811v1.Google Scholar

  • [21] M. Willem, Minimax Theorems. Birkhauser, Boston (1996).Google Scholar

  • [22] Y. Ye, C. Tang, Multiple solutions for Kirchhoff-type equations in RN. J. Math. Phys. 54 (2013), Article ID 081508.CrossrefWeb of ScienceGoogle Scholar

  • [23] Z. Zhang, R. Yuan, Variational approach to solutions for a class of fractional Hamiltonian systems. Math. Methods Appl. Sci. 37, No 13 (2014), 1873-1883.CrossrefGoogle Scholar

About the article

Received: 2014-03-14

Published Online: 2015-02-10

Citation Information: Fractional Calculus and Applied Analysis, Volume 18, Issue 1, Pages 48–63, ISSN (Online) 1314-2224, DOI: https://doi.org/10.1515/fca-2015-0005.

Export Citation

© 2015 Diogenes Co., Sofia.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Chunhua Deng and Dong-Lun Wu
Boundary Value Problems, 2018, Volume 2018, Number 1
Guoqing Chai and Weiming Liu
Boundary Value Problems, 2019, Volume 2019, Number 1
Abderrazek Benhassine
Journal of Elliptic and Parabolic Equations, 2019, Volume 5, Number 1, Page 105
Yige Zhao, Xinyi Hou, Yibing Sun, and Zhanbing Bai
Advances in Difference Equations, 2019, Volume 2019, Number 1
César E. Torres Ledesma
Tbilisi Mathematical Journal, 2016, Volume 9, Number 2
Nemat Nyamoradi and Rosana Rodríguez-López
Applied Mathematics and Computation, 2015, Volume 271, Page 874

Comments (0)

Please log in or register to comment.
Log in